MAUDE Adverse Event Report: AESCULAP AG AS FEMUR EXTENS.STEM 5° D12X117 CEM.LESS; KNEE ENDOPROSTHETICS

AESCULAP AG AS FEMUR EXTENS.STEM 5° D12X117 CEM.LESS; KNEE ENDOPROSTHETICS
Model Number NR402Z
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to aesculap inc.That an as femur extens.Stem 5° d12x117 cem.Less.(part # nr402z) was implanted in a patient on (b)(6) 2021.According to the complainant the patient currently presents with tibial base plate loosening and continued left painful knee arthroplasty.Reportedly a revision procedure was scheduled for (b)(6) 2024.The adverse event is filed under aic reference (b)(4).Associated medwatch reports: 2916714-2024-00186 (aic reference no.(b)(4), 2916714-2024-00187 (aic reference no.(b)(4), 2916714-2024-00188 (aic reference no.(b)(4), 2916714-2024-00189 (aic reference no.(b)(4), 2916714-2024-00190 (aic reference no.(b)(4), 2916714-2024-00191 (aic reference no.(b)(4).
 
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Additional information: a2 patient age.A4 patient weight.B7 relevant history.Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for the available lot number; the device was found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
AS FEMUR EXTENS.STEM 5° D12X117 CEM.LESS
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key20722510
Report Number2916714-2024-00189
Device Sequence Number6639560
Product Code KRO
UDI-Device Identifier04046963176525
UDI-Public(01)04046963176525(11)180614(17)280531(10)52431742
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
Report Date (Section F) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNR402Z
Device Catalogue NumberNR402Z
Device Lot Number52431742
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/01/2024
Device Age6 YR
Event Location Hospital
Date Report to Manufacturer11/01/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date12/19/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient Weight102 KG
Date Report Sent to FDA11/19/2024